# SDR AALA202107306817

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: Gly Door Slide
- Part time: 48,267 hours, 26,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DID NOT PASS OPERATIONAL TEST EMERGENCY POWER SUPPLY UNIT AT FORWARD GALLEY AREA. REPLACED ESCAPE SLIDE PER AMM 25-62-44-000-804-A AND 25-62-44-400-803-A.
